Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 219, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 6:44 PM CDT for Adair County, Casey County, Lincoln County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2017, 6:44 PM CDT (23:44 UTC)
- Expired
- May 27, 2017, 7:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Lincoln County, KY
The radar
The Louisville radar (KLVX), 111 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
629
WUUS53 KLMK 272344
SVRLMK
KYC001-045-137-280015-
/O.NEW.KLMK.SV.W.0219.170527T2344Z-170528T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
744 PM EDT SAT MAY 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
South central Lincoln County in central Kentucky...
Central Casey County in central Kentucky...
Northeastern Adair County in south central Kentucky...
* Until 815 PM EDT/715 PM CDT/
* At 744 PM EDT/644 PM CDT/, severe thunderstorms were located along
a line extending from 9 miles north of Hogue to 9 miles west of
Liberty, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Liberty, Lawhorn Hill, Teddy, Gilpin, Walltown, Lanhamtown,
Cantown, Evans Ford, Atterson and Barnett Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3726 8522 3727 8519 3730 8519 3734 8510
3736 8491 3733 8460 3715 8485
TIME...MOT...LOC 2344Z 274DEG 30KT 3730 8471 3726 8510
HAIL...1.00IN
WIND...60MPH
$$
EER1 follow-up statement
616
WWUS53 KLMK 272357
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
757 PM EDT SAT MAY 27 2017
KYC001-280007-
/O.CAN.KLMK.SV.W.0219.000000T0000Z-170528T0015Z/
Adair KY-
757 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central Kentucky.
LAT...LON 3721 8505 3728 8502 3730 8500 3733 8498
3736 8491 3733 8460 3715 8485
TIME...MOT...LOC 2357Z 274DEG 30KT 3729 8462 3726 8501
$$
KYC045-137-280015-
/O.CON.KLMK.SV.W.0219.000000T0000Z-170528T0015Z/
Lincoln KY-Casey KY-
757 PM EDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL LINCOLN AND SOUTHEASTERN CASEY COUNTIES...
At 757 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Woodstock to 6 miles southwest of
Liberty, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Liberty, Lawhorn Hill, Teddy, Dunnville, Gilpin, Bethelridge,
Walltown, Rubert Ford, Lanhamtown and Cantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3721 8505 3728 8502 3730 8500 3733 8498
3736 8491 3733 8460 3715 8485
TIME...MOT...LOC 2357Z 274DEG 30KT 3729 8462 3726 8501
HAIL...1.00IN
WIND...60MPH
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:05 PM CDT, 39 minutes earlier.
Area forecast discussion, May 27, 6:05 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
705 PM EDT Sat May 27 2017
...Updated Forecast and Aviation Discussions...
.Forecast Update...
Issued at 700 PM EDT Sat May 27 2017
Multiple rounds of convection are still expected this evening and
into the overnight hours. The latest models indicate each round
should continue to sink southward as the night wears on. Still the
models have been too quick to push convection southward and
convection has been running mostly west-east along the best
instability gradient. So overall the forecast trends towards models
but not as quickly with overall convection moving southward. There
are many convective boundaries across the area currently as well
which complicates movement of individual storms and storm complexes.
Overall feel the worst severe threat for the next few hours will be
south of a line from Dubois County, IN to Lincoln County, KY. This
area still has the best instability and dcape. Flash Flooding will
be a concern as well as some areas see multiple t-storms this
evening and overnight.
Severe Watch #276 is in effect through 10 pm edt tonight with a PDS
Severe Watch #280 to highlight the area over south central KY of
best chances for concentrated damaging winds. Flash flood watch
remains in effect for much of central KY through Sunday.
&&
.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017
...Severe Weather Chances Continue Through Sunday...
For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.
The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.
Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.
.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017
Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.
A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.
&&
.Aviation...(0Z TAF Update)
Issued at 645 PM EDT Sat May 27 2017
Confidence remains low as far as the details of this forecast, as
the cap has eroded and multiple boundaries have fired across central
Kentucky. SDF and LEX both have TS in the vicinity, and convection
is getting more active near BWG within the last hr as well.
Prevailing ceilings have been VFR, and even in thunderstorms we have
yet to see MVFR ceilings. Storms through the evening will be handled
with TEMPO groups, but will include variable and gusty winds and
take vis down to borderline MVFR/IFR.
After midnight the question becomes where the severe bow echo will
track. Boundaries that are guiding ongoing convection are aligned to
steer the bow echo farther south than previously advertised, so will
hit the winds hardest in BWG with 40 kt gusts included in the TEMPO
for thunderstorms. At SDF and LEX we'll have a prolonged period of
VCTS/CB, with MVFR ceilings just above fuel-alternate around
daybreak Sunday.
Cold front approaches late Sunday, but impacts very much dependent
on how tonight's storms modify the environment, and how quickly the
atmosphere can reload. Believe it will take much of the day to
destabilize, even with many boundaries in the area. Will bring VCTS
into SDF late in the day, as the planning period will encompass more
of that chance. However it should stay north and west of BWG and LEX
until very late in the valid TAF period. Morning MVFR ceilings will
recover to VFR quickly at SDF and LEX, but linger into early
afternoon at BWG.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
038>042-045>049-053>057-061>067-070>078-081-082.
&&
Update...AMS
Short Term...EER
Long Term...EER
Aviation...RASHazardous weather outlook, May 27, 6:06 PM CDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 706 PM EDT Sat May 27 2017 KYZ027>030-034>036-038>042-045>049-053>057-062>067-074>078-081-082- 282315- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 706 PM EDT Sat May 27 2017 /606 PM CDT Sat May 27 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061-070>073-282315- Butler-Logan-Warren-Simpson-Allen- Including the cities of Morgantown, Russellville, Bowling Green, Franklin, Providence, and Scottsville 606 PM CDT Sat May 27 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Significant damaging winds will be possible late this evening and overnight. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>025-031>033-037-043-282315- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Oldham-Trimble-Henry-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, La Grange, Bedford, Milton, New Castle, Cynthiana, and Carlisle 706 PM EDT Sat May 27 2017 /606 PM CDT Sat May 27 2017/ ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026-282315- Ohio- Including the city of Hartford 606 PM CDT Sat May 27 2017 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue for much of tonight. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Significant damaging winds are possible later this evening and overnight. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Local storm report, May 27, 6:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL ELK HORN 37.32N 85.28W
05/27/2017 M1.00 INCH TAYLOR KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 27, 6:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL HARTFORD 37.45N 86.89W
05/27/2017 M0.50 INCH OHIO KY TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, May 27, 6:32 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
632 PM CDT SAT MAY 27 2017
KYZ075>077-081-082-280000-
Metcalf-Monroe-Cumberland-Adair-Clinton-
632 PM CDT SAT MAY 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLINTON...MONROE...
CUMBERLAND...SOUTHEASTERN METCALFE AND SOUTHWESTERN ADAIR COUNTIES...
At 631 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Edmonton to 7 miles west
of Albany. Movement was east at 35 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Tompkinsville, Albany, Burkesville, Leslie, Gamaliel, Littrell,
Desda, Cartwright, Snow and Savage.
LAT...LON 3662 8587 3687 8568 3700 8545 3690 8527
3688 8525 3685 8524 3685 8522 3686 8521
3689 8524 3677 8501 3670 8502 3668 8500
3662 8499 3663 8527 3661 8557
TIME...MOT...LOC 2331Z 251DEG 29KT 3685 8556 3667 8528
AMSLocal storm report, May 27, 6:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
05/27/2017 M0.75 INCH TAYLOR KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 27, 6:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD CAMPBELLSVILLE 37.35N 85.35W
05/27/2017 TAYLOR KY LAW ENFORCEMENT
NUMEROUS REPORTS OF FLASH FLOODING ACROSS
THE COUNTY.
&&
SZAPPANOSLocal storm report, May 27, 6:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND DMG 5 NE DOT 36.74N 86.89W
05/27/2017 LOGAN KY LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:02 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more | 23 hr |
| May 27, 9:56 AM CDT | Special Weather Statement | LMK | Edmonson | 34 min |
| May 27, 1:00 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 30 min |
| May 27, 1:16 PM CDT | Special Weather Statement | LMK | Hart | 44 min |
| May 27, 1:25 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 35 min |
| May 27, 1:33 PM CDT | Special Weather Statement | LMK | Edmonson | 12 min |
| May 27, 1:37 PM CDT | Special Weather Statement | LMK | Taylor | 38 min |
| May 27, 1:46 PM CDT | Special Weather Statement | LMK | Jefferson | 44 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 28 min |
| May 27, 2:02 PM CDT | Special Weather Statement | LMK | Marion | 43 min |
| May 27, 2:03 PM CDT | Special Weather Statement | LMK | Russell | 27 min |
| May 27, 2:15 PM CDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 27, 2:27 PM CDT | Special Weather Statement | LMK | Shelby | 33 min |
| May 27, 2:32 PM CDT | Special Weather Statement | LMK | Boyle | 43 min |
| May 27, 2:37 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 38 min |
| May 27, 2:46 PM CDT | Special Weather Statement | LMK | Casey | 29 min |
| May 27, 3:00 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 30 min |
| May 27, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 26 min |
| May 27, 3:07 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| May 27, 3:12 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 33 min |
| May 27, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 16 min |
| May 27, 3:33 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 27 min |
| May 27, 3:37 PM CDT | Special Weather Statement | LMK | Clark, Madison | 23 min |
| May 27, 4:16 PM CDT | Special Weather Statement | LMK | Woodford | 29 min |
| May 27, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| May 27, 4:27 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 33 min |
| May 27, 4:36 PM CDT | Special Weather Statement | LMK | Fayette | 24 min |
| May 27, 4:41 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 3 hr |
| May 27, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 32 min |
| May 27, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 26 min |
| May 27, 5:20 PM CDT | Special Weather Statement | LMK | Hardin | 25 min |
| May 27, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Marion, Taylor | 24 min |
| May 27, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Larue | 24 min |
| May 27, 5:39 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| May 27, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Larue | 31 min |
| May 27, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 25 min |
| May 27, 6:07 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 38 min |
| May 27, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 35 min |
| May 27, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Taylor | 29 min |
| May 27, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 27 min |
| May 27, 6:26 PM CDT | Flash Flood Warning | LMK | Casey, Taylor | 4 hr |
| May 27, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 16 min |
| May 27, 6:32 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Monroe | 28 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 25 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 35 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.